| Model Number |
500AHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation is in progress, but not yet concluded the reported complaint was observed by comparing the readings with another bpm, as well as using external thermometer.The manufacturer's subsidiary's service technician did not find any errors by the first inspection, only a 'f00d' message.
Event or Problem Description
The service technician reported that during routine testing of the device at the manufacturer's subsidiary's service center, the blood parameter monitor (bpm) temperature measurements were constantly fluctuating and slightly lower than the actual temperature of the fluid.There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) observed the arterial blood parameter monitor (bpm) to differ considerably from room temperature as read with a multimeter.It was determined that the arterial bpm was the cause of the inaccuracy.The product will be sent to service to be brought to manufacturer¿s specifications before being returned to the customer.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.